# SDR SWAA2021080589263

- Difficulty date: June 29, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR IS OUT OF ADJUSTMENT.   ACCOMPLISHED AFT ENTRY DOOR ADJUSTMENT PER AMM 52-13-00-820-801 .LINER INSTALLATION WILL BE PERFORMED ON J/C TTG8Q005J4GB.
